# SDR O2G2006F00003

- Difficulty date: March 28, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N247CP
- Make and model: Lear 60LEAR
- Aircraft serial: 052
- Engine: Pwa PW305
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 66002881
- Condition: Faulty
- Location: Nose Gear
- Part time: 2,745 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE STEERING NORMAL STEERING WAS NOT AVAILABLE.  REPLACED NOSE WHEEL STEERING COMPUTER AND BOTH SENSORS.  (K)
